# SDR NACA2025101000001

- Difficulty date: October 10, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 70,209 hours, 13,024 cycles
- Engine: Pwa PW4060
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Vane
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE  EA FAN EXIT VANE OF THE NR 2 ENGINE HAS A BROKEN PLATFORM AT THE INNER BASE OF PART.  PERFORMED EVALUATION IF 1 EACH FAN EXIT VALVE OF #2 ENG BROKEN PLATFORM NO ADITIONAL DEFECTS NOTED. REPAIRED FAN EXIT VALVE IAW 72-33-02-308-003-N00 .
